Carlsson, Hasse
Error estimates in D-dimensional renewal theory
Compositio Mathematica, Tome 46 (1982) no. 2 , p. 227-253
Zbl 0492.60083 | MR 659923 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1982__46_2_227_0

Bibliographie

[1] R.A. Doney: An analoque of the renewal theorem in higher dimensions. Proc. London Math. Soc. (1966) 669-684. MR 203826 | Zbl 0147.16301

[2] W. Feller: An introduction to probability theory and its applications. Vol. 2, 2nd ed., Wiley, New York, 1971. Zbl 0039.13201

[3] I.M. Gelfand and G.E. Shilov: Generalized functions. Vol. 1, Academic Press, New York, 1964. Zbl 0115.33101

[4] A.V. Nagaev: Renewal theory in Rd. Theory Prob. Applications 24 (1979) 572-581. MR 541368 | Zbl 0435.60085

[5] B.A. Rogozin: Asymptotics of renewal functions. Theory Prob. Applications 21 (1976) 669-686. MR 420900 | Zbl 0367.60102

[6] L. Schwartz: Théorie des distributions. 2nd ed., Hermann, Paris, 1966. MR 209834 | Zbl 0149.09501

[7] A.J. Stam: Renewal theory in r dimensions (I). Compositio Math. 21 (1969) 383-399. Numdam | MR 261714 | Zbl 0192.54601

[8] A.J. Stam: Renewal theory in r dimensions (II). Compositio Math. 23 (1971) 1-13. Numdam | MR 281276 | Zbl 0208.44302